# SDR SWAA2022060601135

- Difficulty date: April 30, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 51,916 hours, 27,874 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 194HL; CORNER DELAMINATED. / [01] PERFORMED VISUAL INSPECTION & TAP TEST AT FAIRING PANEL 194 HL ON DAMAGED AREA NO WATER FOUND ONLY DELAMINATION FOND SIZE 3X2'' PER B737 SRM 51-70-04-2R-0 AND B737NTM 51-05-01;[02] PREPARED DAMAGED AREA TO APPLY REPAIR AT PANEL 194HL PER B737SRM 51-70-04-2R-0;[03] VERIFIED STEPS 1 AND 2;[04] OK TO INSTALL REPAIR;[05] REPAIRED DAMAGED AREA AT PANEL #194HL PER ZB737SRM 51-40-04-2R-0 MATERIAL USED RESIN EY3804 PO#1760049 AND FIBERCLASS PO#1690463;[06] VERIFIED STEP 5;[07] CW
